Frequent Drugs That May Cause Hair Loss
Common Drugs That May Cause Hair Loss
Believe it or not, there are actually many drugs that may cause hair loss. Both men and women can experience hair loss during their lives, a condition that can result from problems related to health, genetics and/or the consumption of some medications. Drug-induced baldness is a condition that is common yet rarely discussed.
Some forms of hair loss are temporary, while others, such as pattern baldness, are permanent. Speak with a Michigan hair specialist to learn more about whether the drugs you are taking may be affecting the health of your scalp
Medications and hair loss
Many medications have hair loss as a side effect. Generally, the hair loss produced by some medications is temporary and disappears once the medication has been adjusted or stopped. Hair loss occurs because these medications injure the hair follicles, disrupting hair growth in different stages.
Two types of hair loss can occur. One is telogen effluvium or temporary ha..